Journal of Symbolic Logic

Indescribable Cardinals and Elementary Embeddings

Kai Hauser

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 439-457.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743649

Mathematical Reviews number (MathSciNet)
MR1133077

Zentralblatt MATH identifier
0745.03041

JSTOR
links.jstor.org

Citation

Hauser, Kai. Indescribable Cardinals and Elementary Embeddings. J. Symbolic Logic 56 (1991), no. 2, 439--457. https://projecteuclid.org/euclid.jsl/1183743649


Export citation